EconPapers    
Economics at your fingertips  
 

Hyperopic Strict Topologies

Jaime Orrillo and Rudy José Rosas Bazán

No 23/2013, Economics and Politics Working Paper Series from Economics and Politics Research Group (EPRG), University of Brasília

Abstract: We explicitly define a family of seminorms on the space of all bounded real sequence l∞. This family gives rise to a Hausdorff locally convex topology which is not equivalent to the usual ones: the weak topology σ(l∞, l¹), the norm topology τ∞, the Mackey topology m(l∞, l¹) and the strict topology β. We show that this new topology captures a hyperopic behavior of individuals. We call this "hyperopic strict topology". Finally, we show that the hyperopic strict dual of l∞ is not l¹ anymore but rather the set of all finitely additive measures. An interpretation of this hyperopic strict dual is offered in a convenient way.

Keywords: Hyperopic agents; locally convex topology; charges (search for similar items in EconPapers)
JEL-codes: C02 D11 (search for similar items in EconPapers)
Date: 2013-08-21
References: Add references at CitEc
Citations:

Downloads: (external link)
https://zenodo.org/api/records/23602825/files/eprg-wp-2013-23.pdf/content (application/pdf)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gvn:eprgwp:232013

DOI: 10.5281/zenodo.23602825

Access Statistics for this paper

More papers in Economics and Politics Working Paper Series from Economics and Politics Research Group (EPRG), University of Brasília
Bibliographic data for series maintained by Daniel Gersten Reiss ().

 
Page updated 2026-10-24
Handle: RePEc:gvn:eprgwp:232013